The Michigan Mathematical Journal

The volume of a small geodesic ball of a Riemannian manifold.

Alfred Gray

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 20, Issue 4 (1974), 329-344.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029001150

Mathematical Reviews number (MathSciNet)
MR0339002

Zentralblatt MATH identifier
0279.58003

Digital Object Identifier
doi:10.1307/mmj/1029001150

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Gray, Alfred. The volume of a small geodesic ball of a Riemannian manifold. The Michigan Mathematical Journal 20 (1974), no. 4, 329--344. doi:10.1307/mmj/1029001150. http://projecteuclid.org/euclid.mmj/1029001150.


Export citation